It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





To Mmick on dizzyness!

To Mmick on dizzyness!

[ Back to Messages ]

Message

Posted by Tina on August 13, 2000 at 21:03:41:

Hey Mick,

Go to this link, then look at the post from Matt on 1/2/99!
http://www.dr-bob.org/babble/19990501/msgs/1924.html
This may be what's causing your dizziness! It's the first thing that popped up when I did a search on Remeron so I'll continue my search later, just wanted to get this to you A.S.A.P.

I'll also be back to the other thread with you later today or early tomorrow.

Cheers, Tina



Follow Ups




All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!